# SDR AWXA200201259

- Difficulty date: December 12, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 7075T6050
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK A CRACK WAS FOUND AROUND FASTENER HOLE OF CABIN FLOOR SUPPORT ANGLE BETWEEN BS 500D AND BS 500E AT BL "0". MAINTENANCE REMOVED DAMAGE ON CABIN FLOOR SUPPORT ANGLE BETWEEN BS 500D AND BS 500E AT BL "0"; FABRICATED 3 EACH REPAIR ANGLES; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-30-51, PG. 103, AND SRM 51-30-01, PG. 12.
